# SDR 96ZZZM350

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVRO FAX DJR/RJ0379-95, RIGHT FUSELAGE NOSE DAMAGE AT RIB NR 1 BETWEEN UPPER 'E' LAP JOINT AND LOWER RADOME LATCH IS TO BE REASSESSED FOR REPAIR OR FURTHER SERVICE AT NEXT 'C' CHECK OR COMPLETION OF 3000 FLTS WHICHEVER IS SOONER.  CURRENT CYCLES 16,863.
